# SDR DL72W990769

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2820W
- Make and model: Boeing 727247
- Aircraft serial: 21058
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR RT CRACKED INSIDE VERT STA AT B/H STA 133.8 LOC INSIDE VERT STAB.  BEGAN FABRICATING REPAIR ANGLE.  FABRICATED REPAIR ANGLES PER M/M 55-30-0 PG 803.  OK TO INSTALL REPAIR.  INSTALLED REPAIR PER M/M 55-30-0 PG 803.
